# SDR SWIA201440573

- Difficulty date: December 29, 2014
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 30,646 hours, 25,413 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER DOOR HANDLE HOUSING GOUGED, AND WORN, JUST ABOVE PROXIMITY SWITCH.  CAUSED BY HANDLE ALIGNMENT PIN.  C-CHECK, BLENDED GOUGED AREA OF CARGO DOOR EXTERNAL HANDLE TO A SMOOTH CONTOUR ON INNER CORNER AND RESTORED FINISH REF REO.  BLEND MEASURES 0.600", LONG ALLOWED 0.600", BLEND 0.094" WIDE ALLOWED 0.100", BLEND DEPTH 0.084" ALLOWED 0.100. PART IS WITHIN LIMITS. COMPLIED WITH REO..
